# SDR AU960373

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT401
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: 201751
- Condition: Cracked
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING ATTACHMENT ANGLES (2OFF) CRACKED ON INSIDE FACE AND CORRODED AROUND MOUNT HOLES AND LOWER HOLES
